# SDR 20000424AP006

- Difficulty date: December 18, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N59107
- Make and model: Airbus A300 B4-203
- Aircraft serial: 107
- Engine: Ge CF650C2
- System (JASC): 7520 · Engine Cooling System
- Part: Cooler
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT TA807 - DURING CRUISE, THE NR 2 ENGINE HIGH TEMPERATURE LIGHT CAME ON AND PACK NR 2 AUTOMATICALLY CLOSE.  WHEN CROSS BLEED VALVE WAS OPENED NR 1 BLEED AIR TEMPERATURE STARTED TO RISE.  BOTH ENGINES BLEED WERE CLOSED AND THE AIRCRAFT RETURNED TO MIAMI FOR MAINTENANCE.  AT MIAMI, TECHS PERFORMED INSPECTION ON BOTH ENGINES.  FOUND BOTH PRECOOLERS WITH CRACKS OUT OF LIMITS.  THE AIRCRAFT REMAINS ON GROUND AWAITING THESE PRECOOLERS.  AS PART OF THE TROUBLESHOOTING, REMOVED AND REPLACED THE PNEUMATIC CONTROLLERS AS PER AMM 36-11-19.  (M)
